# SDR WXOA00009

- Difficulty date: September 21, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N410EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47731
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAT - DURING SCHEDULED MAINTENANCE, CABIN EMERGENCY FLOOR PATHWAY LIGHTING SYSTEM FAILED TO ILLUMINATE AT SECOND POWER SUPPLY STATION.  MAINTENANCE REPLACED EMERGENCY LIGHT POWER SUPPLY.  SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
